Affordable Access

Access to the full text

On the properties of topological entropy on a compact family of maps

Authors
  • Vetokhin, A. N.1
  • 1 Russian State University of Tourism and Catering, Pushkinskii Raion, Moskovskaya Obl., Cherkizovo, Russia , Cherkizovo (Russia)
Type
Published Article
Journal
Mathematical Notes
Publisher
Pleiades Publishing
Publication Date
Mar 01, 2016
Volume
99
Issue
3-4
Pages
354–361
Identifiers
DOI: 10.1134/S0001434616030020
Source
Springer Nature
Keywords
License
Yellow

Abstract

The properties of topological entropy as a function on a compact family of maps of a compact metric space are studied.

Report this publication

Statistics

Seen <100 times